MAUDE Adverse Event Report: COVIDIEN SAFETY NEEDLE 18 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN SAFETY NEEDLE 18 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850810
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the hub cracked where it attaches to the syringe causing the medication/vaccination to leak out.

Brand Name
SAFETY NEEDLE 18 X 1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8949694
Report Number1017768-2019-00673
Device Sequence Number19437390
Product Code FMI
UDI-Device Identifier10884521000582
UDI-Public10884521000582
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881850810
Device Catalogue Number8881850810
Device Lot Number904518
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date08/30/2019
Patient Sequence Number1